MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ INSYTE; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ INSYTE; INTRAVASCULAR CATHETER
Catalog Number 381234
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before use of the bd¿ insyte the catheter was damaged.Foreign complaint the following information was provided by the initial reporter, translated from spanish to english: catheter damaged.
 
Additional Manufacturer Narrative
Investigation: a device history record review was performed and showed no non-conformances associated with this issue during the production of this batch.Since no samples or photos displaying the condition reported are available for examination, we were unable to fully investigate this incident.
 
Event or Problem Description

Brand Name
BD¿ INSYTE
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8516482
Report Number8041187-2019-00303
Device Sequence Number1899735
Product Code FOZ
UDI-Device Identifier30382903812340
UDI-Public30382903812340
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2020
Device Catalogue Number381234
Device Lot Number5142320
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;